# SDR AALA20101126TUL03

- Difficulty date: February 7, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 61,434 hours, 21,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR SLIDE WAS DISLODGED.  SLIDE DEPLOYMENT WAS UNSUCCESSFUL.  REPLACED LEFT NUMBER 3 DOOR SLIDE.  OPS CHECK NORMAL.
